New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
? effects of new drug Lyrica/Pregablin
37 Replies
Rosie - September 21

Hi just wondering if anyone has been prescribed Lyrica/Pregablin and how they tolerated it and what effect if provided.
I had been taking it for a month took 3 weeks to tolerate one cap a day, body numb in most places but could'nt definitely say it provided vast improvement. Have now stopped it as side effects not nice especially when attempted to increase to 2 caps daily. Symptoms were flaring up just prior to increase. I has been a week since I stopped and symptoms slowly settling especially the visual and vertigo problems.
Regards

 

Suzanne - September 22

I was on pregablin for 6 weeks. It helped only by making me feel less cranky. It didn't really help with the pain. I didn't like the side effects like the weight gain and sleeping in class. I always felt like I was drugged, which by the way is great to take for sleeping. It will put you out. zzzz

 

Harry - October 12

My Doctor prescribed Pregablin which, he thought would help with my neuropathy pain. I started out on a low dose increasing to 300mgs, I’ve being taking these for about four months and the only benefit I’ve had is sleeping well at night and feeling sleepy during the day. I’ve also noticed my memory is not as good, and feeling moody. At this stage I’m actually reducing my intake and hoping to come off them very soon, it has not helped with my pain at all.
Regards

 

janiceharris - October 21

I have onnly taken one Pregablin and I feel like I am drunk. I am assuming this is a side effect of the drug

 

Hayley - November 10

i take pregablin as a anticonvulsant. I was increased to 600mg a day as well as prozac. I am unable 2 get out of bed ...........and visually my eyes....whats that all about....

 

Julie - December 3

I've been taking Lyrica for a couple of weeks. No noticeable side effects, and it is helping me fall asleep at night without feeling drugged. It has not helped my pain, but the fact that it is helping me tackle my insomnia is great.

 

Jean - December 3

This is a fairly new drug and as I have read about it not too many people have been put on it. I believe it just came out of studies and I'm not to thrilled by the outcome. I myself will not try this one. Much too many side effects. Glad you are feeling better.

 

ame - January 12

Hi I took my first pregablin last night and it really makes you sleep. But feel bit moody and hungover today

 

virginia white - January 30

I took one pregablin today and i feel like i drunk a whole bottle of wine do not like this feeling

 

ellen - February 9

have been taking 450mg of pregablin and still have brain fog and cannot concentrate. would uping the dose to 600mg help as every time the dose has been increased i have had a good decrease of symtoms ?

 

kathy - February 9

I took Lyrica one evening and didn't wake up until the next afternoon...totally slept through alarms and phone calls. Waited til I was on vacation at Christmas and experienced the same thing. I have never taken it again. I've never had a drug knock me out like this one did. I've not had much luck with any of the drugs prescribed which is why I am looking at this website tonight. My symptoms have been out of control for some time now and I really need some relief. Thanks for letting me share...

 

Joan -4/3/06 - March 3

2nd time I have been on Lyrica 300mg 1st time sleep all the time no help with pain,went on to Topamax that was worse,now trying Lyrica again 75mg only no help with pain sleepy all the time also bad dizziness coming off it , anyone with suggestions,Ive tried them all .Regards

 

dr tramboo - March 4

i have hardly seen any patient responding to one cap. my sugestion is that start with 50 mg increase it to 75 then 75 bd - tid after one week. you will tolerate it only if you take cinarizine with it. and please tell me what type of pain are you suffering from. visit my web www.paininterventional.com

 

dana - March 6

i began taking lyrica 1 week ago today and have had no ill effects at all. i can't say for sure that lyrica is what has made me feel so great, but i do feel great. i have been able to sleep at night without ambien for the first time in almost 2 years. i was also taking xanax 1-2 times daily for anxiety/feeling jittery, and have not taken any at all in several days. i take lyrica 150 mg every am and about noon, then i take 300mg at bedtime. it never makes me sleepy during the day, but helps me sleep at night. i also quit working and began going to a chiropractor about 3 weeks ago, so it's probably a combination of all these factors that have contributed to my feelings of wellbeing; whatever it is i hope it keeps up. i was at my very worst in october and november-couldn't eat due to ibs symptoms. i was dizzy, weak, nauseous and in extreme pain all day every day. even had a treadmill stress test because of the chest pain. i felt so bad i thought i must have something deadly-like cancer or heart problem finally got a new md-internal medicine doc who diagnosed me within about 5 minutes. i realize that i may still have some bad days, but knowledge really is power, and knowing what is wrong and what to do about it helps a lot. i have heard some people do not tolerate this med well, but you never know if you don't try it.

 

cathy - March 7

I was given samples at my doctors office and the first night I took it I had profound numbness in my arms. I stopped taking it for a few days and then thought that maybe it would help the symptoms that I initially went to the doctor for. I have had the same numbness in my arms the next two times I took it. I have always had trouble sleeping but the numbness in my arms keeps me awake.The doctor practicioner told me to take 50mgs for one week and 75mgs until I see her again, which will be in six days. I am not going to take it again.

 

Karla - March 13

I was taking Lyrica 200 mg per day for the past 6 weeks. I got moderate relief, but lots of short term memory loss. Over the past 10 days, I weaned off the Lyrica. I have now been 3 days without Lyrica and am suffering from headaches, nausea, dizzy spells, difficulty focusing on trying to read things, etc. Terrible. Would not reccomend this drug at all! Not enough is known about the side effects yet!

 

Verna - April 8

I hve been taking Lyrica for five weeks now,
75mg caps twice each day. No side effects except for a little giddyness for the first two weeks. Having small fibre neuropathy, I find this drug far superior to gabapentin.
All the best, regards, Verna from Australia

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question